# SDR USAASB96032

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2674 - LGA - EMERGENCY EXIT LIGHT AT FORWARD SERVICE DOOR INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK OVER FORWARD GALLEY SERVICE DOOR.  EMERGENCY LIGHTS OPS CHECK GOOD. (M)
